# SDR TRBA20121126005

- Difficulty date: November 26, 2012
- Submitted: November 28, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 32,706 hours, 32,512 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INS FOUND THE RT WING ELECTRIC FUEL PUMP WITH CORROSION AROUND FASTENERS (BOLT). THE ACFT WAS REMOVED FROM SERVICE. CLEANED AND TREATED RT WING ELECTRIC FUEL PUMP AROUND FASTENER (BOLT) NO MATERIAL WAS REMOVED  IAW SRM 51-21-42. THE ACFT WAS RETURNED TO SERVICE.
